# SDR SWAA021877

- Difficulty date: August 15, 2002
- Submitted: August 20, 2002
- Operation: Air carrier
- Aircraft: 083SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22732
- Aircraft time: 64,734 hours, 70,290 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 894092
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, F

## Discrepancy

INFLIGHT SHUTDOWN, DECLARED EMERGENCY, ON BASE LEG TO FINAL NR 2 ENGINE FIRE WARNING LIGHT ILLUMINATED.  BOTH BOTTLES WERE DISCHARGED.  REMOVED AND REPLACED NR 2 ENG UPPER FIRE DETECTION ELEMENT PER MM.
